Bactrim--small rash freaking me outklaron
Posted 02 May 2010 - 06:42 PM
After much frustration and feeling down, I contacted by derm about going back on the Bactrim since its the only thing that worked. My liver test came back fine.
Ive been using for 3 days and this morning I noticed a small flat rash in my right temple area and small slightly raised rash behind my right jaw. I have not taken any Bactrim today since seeing it. Its still there, not getting worse. My pharmacist says that one can become allergic to a product at any time. I dont know how that is, but I was using the Klaron and the wash (both sulfa products like the Bactrim) w/ absolutely no adverse effects. And Im putting it on my face. Am I freaking out about this small rash for no reason? I know there are serious side effects when using Bactrim. I really would like to continue since its the only thing thats ever helped. I just find it odd that an allergy would pop up like that, out of nowhere seemingly, when I've consistently been using Sulfa products w/p a problem.
Thank you for any advice or experience you can lend.
Posted 02 May 2010 - 07:15 PM
Posted 02 May 2010 - 07:24 PM
Appreciate any thoughts or comments
Edited by goodz19, 02 May 2010 - 07:26 PM.
Posted 06 May 2010 - 05:04 PM
Posted 06 May 2010 - 05:54 PM
Anyway, the doctor said to stop til the rash goes away and then try again. I didnt take any Sunday and Monday and the rash was gone.
I took a morning and afternoon on Tuesday and 1 in the morning on Wednesday. I then noticed a small hive on my left wrist that went away quickly, then later in the evening, 2 more on my chest. Needless to say, Im done w/ the Bactrim So disappointing too since it worked beautifully before.
Posted 06 May 2010 - 06:04 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users